فهرست مطالب

fuzzy systems - Volume:11 Issue:6, 2014
  • Volume:11 Issue:6, 2014
  • تاریخ انتشار: 1393/09/17
  • تعداد عناوین: 7
|
  • Alexander Sostak, Lawrence M. Brown Pages 1-20
    This paper extends the notion of ditopology to the case where openness and closedness are given in terms of {em a priori} unrelated Drading functions. The resulting notion of graded ditopology is considered both in the setting of lattices and in that textures, the relation between the two approaches being discussed in detail. Interrelations between graded ditopologies and ditopologies on textures are also studied.
    Keywords: Complete lattice, Completely distributive lattice, Fuzzy topology, Graded ditopology, Texture, Difunction, Ditopology, Category
  • F. Tatari, M. R. Akbarzadeh T., M. Mazouchi Pages 21-46
    Aphasia diagnosis is a challenging medical diagnostic task due to the linguistic uncertainty and vagueness, large number of measurements with imprecision, inconsistencies in the definition of Aphasic syndromes, natural diversity and subjectivity in test objects as well as in options of experts who diagnose the disease. In this paper we present a new self-organized multi agent system that diagnoses different types of Aphasia based on fuzzy probabilities. In the proposed multi agent system, the characteristic of self organization is employed as both a decision making feature selection paradigm as well as a mechanism to estimate the probability mass functions of Aphasia factors. The estimated probability mass functions are involved in fuzzy probability calculation of different types of Aphasia. The performance and robustness of the proposed method is compared with several earlier approaches. While the proposed method requires more of the available test parameters, the comparison clearly shows the superiority of the proposed method in terms of accuracy as well as robustness.
    Keywords: Aphasia, Decision making, Fuzzy probabilities, Self, organized multi, agent systems, Uncertainty
  • P. Moallem, N. Razmjooy (Bs) Mousavi Pages 47-65
    Potato image segmentation is an important part of image-based potato defect detection. This paper presents a robust potato color image segmentation through a combination of a fuzzy rule based system, an image thresholding based on Genetic Algorithm (GA) optimization and morphological operators. The proposed potato color image segmentation is robust against variation of background, distance and view of potato from digital camera. In the proposed algorithm, after selecting appropriate color space, distance between an image pixel and real potato pixels is computed. Furthermore, this distance feeds to a fuzzy rule-based classifier to extract potato candidate in the input image. A subtractive clustering algorithm is also used to decide on the number of rules and membership functions of the fuzzy system. To improve the performance of the fuzzy rule-based classifier, the membership functions shapes are also optimized by the GA. To segment potatoes in the input color image, an image thresholding is applied to the output of the fuzzy system, where the corresponding threshold is optimized by the GA. To improve the segmentation results, a sequence of some morphological operators are also applied to the output of thresholding stage. The proposed algorithm is applied to different databases with different backgrounds, including USDA, CFIA, and obtained potato images database from Ardabil (Iran''s northwest), separately. The correct segmentation rate of the proposed algorithm is approximately 98% over totally more than 500 potato images. Finally, the results of the proposed segmentation algorithm are evaluated for some images taken from real environments of potato industries and farms.
    Keywords: Potato image segmentation, Color, space, Fuzzy rule, based inference system, Genetic, based thresholding, Morphology
  • B. Davvaz, M. Farshi Pages 67-88
    $!!!!$ In this paper, the notion of fuzzy $!$ Krasner $!(m, n)$-hyperrings ($!F^{(m, n)}!$-hyperrings) by using the notion of $F^m$-hyperoperations and $F^n$-operations is introduced and some related properties are investigated. In this regards, relationships between Krasner $F^{(m, n)}$-hyperrings and Krasner $(m, n)$-hyperrings are considered. We shall prove that every Krasner $F^{(m, n)}$-hyperring is extended by a Krasner $F^{(2, n)}$-hyperring. The concepts of normal $F$-hyperideals and homomorphisms of Krasner $F^{(m, n)}$-hyperrings are adopted. Also, the quotient of Krasner $F^{(m, n)}$-hyperrings by defining regular relations are studied. Finally, the classical isomorphism theorems of groups are generalized to Krasner $F^{(m, n)}$-hyperrings provided the $F$-hyperideals considered in them are normal.
    Keywords: Hyperstructure, Hyperoperation, $F^m$, hyperoperation, Krasner $(m, n)$, hyperring, Krasner $F^{(m, n)}$, hyperring, $F$, hyperideal, Regular, strongly regular relation
  • Qingguo Li, Jing Hao, Lankun Guo Pages 89-109
    Fuzzy order congruences play an important role in studying the categorical properties of fuzzy posets. In this paper, the correspondence between the fuzzy order congruences and the fuzzy order-preserving maps is discussed. We focus on the characterization of fuzzy order congruences on the fuzzy poset in terms of the fuzzy preorders containing the fuzzy partial order. At last, fuzzy complete congruences on fuzzy complete lattices are discussed.
    Keywords: Fuzzy poset, Fuzzy relation, Fuzzy order congruence, Fuzzy preorder, Fuzzy complete congruence
  • S. Demiralp, E. Guner Pages 111-121
    In this paper, some fundamental concepts are given relating to fuzzy topological spaces. Then it is shown that there is a contravariant functor from the category of the pointed fuzzy topological spaces to the category of groups and homomorphisms. Also the fuzzy topological spaces which are Hopf spaces are investigated and it is shown that a pointed fuzzy toplogical space having the same homotopy type as an Hopf group is itself an Hopf group.
    Keywords: Fuzzy homotopy, Fuzzy pointed topological space, Fuzzy set, Hopf group, Hopf space
  • D. Qiu, C. Lu, W. Zhang Pages 123-130
    In this paper, we provide two different kinds of fixed point theorems in fuzzy metric spaces. The first kind is for the fuzzy $varepsilon$-contractive type mappings and the second kind is for the fuzzy order $psi$-contractive type mappings. They improve the corresponding conclusions in the literature.
    Keywords: Contractive type mappings, Fixed point theorems, Fuzzy metric spaces